# SDR SWIA201436670

- Difficulty date: March 7, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 39,321 hours, 57,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, ENGINE BLEEDS AUTO, AND PACKS NORMAL, ODOR OF OVERHEATING PACK AND SMOKE ENTERED CABIN.  TURNED BLEEDS OFF AND PACKS OFF, SMOKE STARTED TO DISSIPATE.  PERFORMED OPS CHECK OF BOTH PACKS IN NORM FOR SEVERAL MINUTES, OPS CHECKED GOOD.  NO ODOR OF OVERHEATING OR SMOKE IN CABIN NOTED.
